MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 10; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS COLLARED STD SIZE 10; HIP FEMORAL STEM
Model Number 1010-11-100
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when the sales rep was getting ready for a hip surgery and started to pull implants to load on his cart, he noticed a funny sound in one of the actis boxes.As he shook the box, it sounded like a few pieces of plastic were rumbling around.When he opened the box the sterile packaging seem to be cracked & a few pieces of plastic fell out.The implant was not suitable for surgery.He then requested a replacement and sent this one back to their home office.Doe: (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the provided photographs confirms the reported observation.The root cause is attributed to post distribution damage.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: lot j6639x.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.It is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.Device history review: lot j6639x.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿.

Brand Name
ACTIS COLLARED STD SIZE 10
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10137684
Report Number1818910-2020-13545
Device Sequence Number19742041
Product Code LPH
UDI-Device Identifier10603295380504
UDI-Public10603295380504
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1010-11-100
Device Catalogue Number101011100
Device Lot NumberJ6639X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer06/25/2020
07/23/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date06/26/2020
07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1